# SDR UHLA201607070388

- Difficulty date: July 7, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,382 hours, 17,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO PROTRUDING DENTS BETWEEN FRAMES 19 - 20, STRINGERS 25 - 26L.  REPAIRED IAW SRM 53-10-01/AD 03, SRM 51-23-05, AND 51-53-06.
